RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1950, Volume 26(68), Number 3, Pages 471–478 (Mi msb5897)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonassociative free decompositions of algebras with a finite number of generators

A. I. Zhukov


Full text: PDF file (1076 kB)

Bibliographic databases:
Received: 26.01.1948

Citation: A. I. Zhukov, “Nonassociative free decompositions of algebras with a finite number of generators”, Mat. Sb. (N.S.), 26(68):3 (1950), 471–478

Citation in format AMSBIB
\Bibitem{Zhu50}
\by A.~I.~Zhukov
\paper Nonassociative free decompositions of algebras with a finite number of generators
\jour Mat. Sb. (N.S.)
\yr 1950
\vol 26(68)
\issue 3
\pages 471--478
\mathnet{http://mi.mathnet.ru/msb5897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=37290}
\zmath{https://zbmath.org/?q=an:0038.02203}


Linking options:
  • http://mi.mathnet.ru/eng/msb5897
  • http://mi.mathnet.ru/eng/msb/v68/i3/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kurosh, “Multioperator rings and algebras”, Russian Math. Surveys, 24:1 (1969), 1–13  mathnet  crossref  mathscinet  zmath
    2. M. S. Burgin, V. A. Artamonov, “Some properties of subalgebras in varieties of linear $\Omega$-albebras”, Math. USSR-Sb., 16:1 (1972), 69–85  mathnet  crossref  mathscinet  zmath
    3. T. M. Baranovich, M. S. Burgin, “Linear $\Omega$-algebras”, Russian Math. Surveys, 30:4 (1975), 65–113  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:132
    Full text:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020